# SDR TWAA9915802

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug DC-9-83
- Aircraft serial: 53189
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FORWARD GALLEY FLOORBEAM WAS FOUND CORRODED AT STA 180, RBL 6 IN TO RBL 40 INCHES.  REPLACED THE PART PER SPM 6-70-01, PAGE 2.
